# SDR DALA14012223602

- Difficulty date: February 21, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N302DQ
- Make and model: Boeing 737732
- Aircraft serial: 29648
- Aircraft time: 18,757 hours, 6,796 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FUSELAGE CABIN SEAT TRACK BS 727B SPLICE STRAP AT LBL 45.5 HAS CRACK DAMAGE.  MAINTENANCE C/W ERA 523330-14AD, REV ORIG SECTION L, PERMANENT REPAIR ON NRC 135.
